Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
all_about_eve

2 days in, headaches??

Recommended Posts

i took my second 40mg pill this morning and have had a headache since yesterday and a little dizziness....is this bad? i am also getting over jet lag from vacation so havent been getting enough sleep, i thought that could be it too.....asprin and water help. Is my body just adjusting or is it something more severe? what do you guys think?

Link to comment
Share on other sites

Its too early to say, just up your water intake by alot, stay as hydrated as possible and get some proper sleep.

I doubt it is anything serious manifesting itself this early, so its most likely caused by dehydration.

Link to comment
Share on other sites

I agree with JoeBloggs. Most people on the boards really recommend drinking 8-10 glasses of water a day to keep the headaches away. If they persist for more than a couple of more days, give your derm a call. Get some proper sleep too.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×